# SDR A6WA200740598

- Difficulty date: November 4, 2007
- Submitted: November 15, 2007
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- System (JASC): 2700 · Flight Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Flt Controls
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF PRIOR TO 80 KNOTS DUE TO TAKEOFF WARNING FOR CONFIG TRIM, CONFIG SPOILERS AT WEIGHT OF APPROXIMATELY 46,000 LBS.  WHEN MESSAGE CLEARED AILERON AND RUDDER TRIM INDICATIONS FLUTTERED FROM WHITE TO GREEN.  PERFORMED NUMEROUS, OPS CHECKS OF FLIGHT CONTROLS, PERFORMED TAXI RUN, NO DEFECTS NOTED AT THIS TIME, ALL INDICATIONS NORMAL.  (M)
